# SDR AALA20140814007

- Difficulty date: August 14, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 69,260 hours, 30,061 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accumulator
- Condition: Low
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT THRUST REVERSER ACCUMULATOR LOW LIGHT ILLUMINATED.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  SERVICED RT REVERSER ACCUMULATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
